MathSciNet Relay Station
MathSciNet bibliographic data
MR257378 30.70 (41.00)
MacGregor, Thomas H. Approximation by polynomials subordinate to a univalent function. Trans. Amer. Math. Soc. 148 1970 199–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement